# SDR DALA2016102807901

- Difficulty date: October 15, 2015
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 42,268 hours, 29,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 952-960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN , BS 952 - 960 BETWEEN X -48 AND X -54.  REPAIRED IAW ERA 539882-14, REV O.
